It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-31-2004, 08:06 AM   #1
Member
(female)
 
Join Date: Nov 2003
Posts: 55
intheforest HB User
Unhappy Celexa--sexual Side Effects!?

Hi everyone,
Well, I have been on 20mg a day of Celexa for my anxiety attacks for about 8months now. I didn't really notice anything at first, but I think it may be affecting my sexual response. I am a 22 yr old female. I have a boyfriend now, and we've been together almost three months. Before him I was celibate for a little over a year, and I've had no problems giving myself an orgasm, even since I've been on Celexa. I am unable to orgasm with him, from any sexual act, not just intercourse, and I've been noticing lately that it's hard for me to even do it by myself. (However, no man has ever been able to bring me to orgasm so I have nothing to compare it to) I guess here are my questions: has anyone else had experience with this problem on Celexa or a similar anti-anxiety/anti-depressant? For me the sensation feels numbed and I don't get turned on as easily. What has happened to you guys, if you've noticed sexual side effects--after how long on the medication? Last--can anyone suggest a similar medication with a lower chance of sexual side effects? Celexa wasnt supposed to have these side effects as much as other similar meds, but I'm thinking no such luck. I'm frustrated, cuz I don't think I'm ready to go off my meds! I want to have an enjoyable sex life, but i also don't feel like freaking out in the middle of driving on the highway or feeling faint!! Your suggestions and comments would be appreciated! thanks guys!

 
Sponsors Lightbulb
   
Old 07-31-2004, 08:15 AM   #2
Senior Veteran
(male)
 
Join Date: Feb 2003
Location: melbourne, vic, aust
Posts: 7,380
hry33 HB Userhry33 HB User
Re: Celexa--sexual Side Effects!?

Hi
celexa/cipramil is a prozac type med and these all often reduce sexual pleasure for both men and women, you could try an overnight swap to another med of the same type to see if its any better, sometimes is

vaigra is recommendsd for men and women, some stop the antidepressant for a few days and report good results then

wellbutrin is another type of antidepressant said to not cause sexual problems,however, many value the benefts and chose to accept the sexual problems

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), iluv (9), Skip4 (9), solofelix (8), slenderella (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!